# SDR DALA14020619212

- Difficulty date: March 31, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CORROSION ON FRAME BS 1250, BETWEEN L29-30L.  FOUND OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW FRAME IAW SRM 53-10-02, 51-30-01 AND 51-10-03.
